# SDR 2000ZZZX616

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2336V
- Make and model: Piper PA-31-310
- Aircraft serial: 31135
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW10545S
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS 438 HOURS FROM FACTORY REMANUFACTURE.  REMOVED LONER PLUG FROM NR 3 CYLINDER AND FOUND CYLINDER HAD EXCESSIVE OIL IN PLUG.  REMOVED CYLINDER AND FOUND THE OIL CONTROL RING LAND AND PISTON PIN HOLE WERE EXCESSIVELY PITTED AND CORRODED.  ENGINE WAS REPORTED AS NEEDING TO 'CLEAR ITS THROAT' BEFORE IT WOULD RUN SMOOTH.
